MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC FLITES; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC FLITES; LIFT, PATIENT, NON-AC-POWERED
Model Number MFA2100-L-L1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Arjo was informed about an event involving non arjo lift beka hopitec lift carlo and arjo sling loop.It was reported that during a patient transfer the patient fell out of the sling.No injury was reported.After the event the sling was evaluated by arjo representative.The sling inspection did not reveal any malfunction.The instructions for use (ifu) for the passive clip slings (document number: 04.Sc.00-int1_6) states that: ¿the passive loop slings are especially designed for ceiling lifts, floor lifts and accessories made by arjo¿.The document also warns: ¿to avoid injury, always follow the allowed combinations listed in this ifu.No other combinations are allowed.¿ non-arjo device ¿ beka hopitec lift carlo involved in the incident is not listed in the sling instruction for use under combinations of devices allowed to be used with the arjo slings.To sum up, the non-arjo ceiling lift and arjo passive loop sling were used as a system for a patient transfer when the patient fell out of the device and sustained a serious injury and from that perspective the system failed.The complaint was decided to be reportable due to allegation that the patient slip out of the sling.
 
Event or Problem Description
Arjo was informed about an event involving non arjo lift beka hopitec lift carlo and arjo sling loop.It was reported that during a patient transfer the patient fell out of the sling.No injury was reported.After the event the sling was evaluated by arjo representative.The sling inspection did not reveal any malfunction.

Brand Name
FLITES
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key17169104
Report Number3012292104-2023-00004
Device Sequence Number15242297
Product Code FSA
UDI-Device Identifier05055982787994
UDI-Public(01)05055982787994(10)DIG1313566(11)210928
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMFA2100-L-L1
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/21/2023
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown